# SDR SWAA2015031837581

- Difficulty date: March 13, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 95,246 hours, 65,922 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD ATTACH ANGLE CRACKED AT BS 1016, RBL 16.  R & R ANGLE IAW SRM & DWG.
